Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Lie-Poisson structure on some Poisson Lie groups


Authors: Viktor L. Ginzburg and Alan Weinstein
Journal: J. Amer. Math. Soc. 5 (1992), 445-453
MSC: Primary 17B56; Secondary 22E60, 58F05
MathSciNet review: 1126117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B56, 22E60, 58F05

Retrieve articles in all journals with MSC: 17B56, 22E60, 58F05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1126117-8
Article copyright: © Copyright 1992 American Mathematical Society